MathSciNet Relay Station
MathSciNet bibliographic data
MR1841641 (2002e:60013) 60C05 (60E05 62E10)
Gnedin, Alexander; Kerov, Sergei A characterization of GEM distributions. Combin. Probab. Comput. 10 (2001), no. 3, 213–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement